# SDR AALA20120408001

- Difficulty date: April 7, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 76,886 hours, 12,300 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LHR - CREW REPORTED RUDDER RATIO ANNUNCIATOR AND EICAS MESSAGE DISPLAYED DURING CRUSE FLIGHT.  EMERGENCY DECLARED FLIGHT LANDED LHR WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RUDDER RATIO CHANGER.  SYSTEM GROUND CHECK NORMAL OPERATION.
